# SDR COMA2012010950002

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 34,388 hours, 29,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R930043
- Part serial: 232A
- Condition: Faulty
- Location: Cockpit
- Part time: 31,604 hours, 27,127 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ATW RECEIVED FLAPS FAIL CAUTION MSG AT 8 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL HANDLE.  NO FURTHER DEFECTS NOTED.
